# SDR SWAA2017080115368

- Difficulty date: July 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 62,991 hours, 48,875 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603
- Part serial: PA611
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 LEADING EDGE SLAT DELAMINATED NEAR OUTBOARD EDGE.  R&R SLAT ASSEMBLY PER MM.
